I get this white gooey stuff on my lips...almost like it's chapped but I put on blistex every single day, and still when I get out of the water, or just throughout the day, I'll get it. do you know how to get rid of it?
well, I thought it had something to do with that too...but, I will get it just out of no where. and i never really noticed it until last year.
do you have any suggestions on any chapsticks or anything to use?
Welcome to the MedHelp forum!
Without examination a confirmed diagnosis cannot be given. Your symptoms could be due to stomatitis or due to angular stomatitis. Irritation and fissuring in the corners of the lips is termed as angular stomatitis. Irritation and fissuring in the corners of the lips is termed angular stomatitis. It can also extend to lips and area around it. In all probability you could also have very dry lips. A lip balm preferably petroleum jelly, Vit B supplements, iron, and honey should help. If it does not please consult a skin specialist.
There is one very simple thing that I would like to tell you. Lip area when it heals, forms a scab like dry layer. This layer though looks bad should be left as such so that the skin underneath it can get time to grow and cover the lips. If you peel this dry skin, the healing process starts all over again with dry skin on your lip.
Dehydration is the commonest cause of dry cracked lips. Drink plenty of water and see. Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.